# SDR IPXA11M70107

- Difficulty date: October 29, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5520 · Elevator Structure
- Part: Latch
- Condition: Broken
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL,  FOUND LEFT INBD DETACHABLE ELEVATOR HANGING DOWN AND LATCHES BROKEN OUT OF ELEVATOR.   OPEN
